# SDR ASAA2020080752994

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 28,552 hours, 9,138 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Condition: Faulty
- Location: Rt Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON WITH MASTER CAUTION RECALL, EXTINGUISHES WHEN MASTER CAUTION IS RESET. GROUNDED - YES. IAW FIM 21-51-62 TASK 831. PERFORMED PACK TEMP CONTROL BITE TEST FOUND THE RT TCV FAULT. REMOVED AND REPLACED TCV IAW 21-51-10.   OPS CHECKED GOOD,  NO DEFECTS NOTED.
